Alert archive / Florida / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 105, NWS Miami, FL

July 2, 2012Collier County, Hendry County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jul 2, 2012, 6:48 PM EDT for Collier County, Hendry County, Florida. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2012, 6:48 PM EDT (22:48 UTC)
Expired
Jul 2, 2012, 7:30 PM EDT
In force
42 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

Counties Collier County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 138 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.8 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1555 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1555 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
896 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

574 
WUUS52 KMFL 022248
SVRMFL
FLC021-051-022330-
/O.NEW.KMFL.SV.W.0105.120702T2248Z-120702T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
648 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN HENDRY COUNTY IN SOUTH FLORIDA.
  NORTH CENTRAL COLLIER COUNTY IN SOUTH FLORIDA.

* UNTIL 730 PM EDT

* AT 645 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF FELDA TO 11
  MILES EAST OF IMMOKALEE...AND MOVING SOUTHWEST AT 5 MPH.

* THE LINE OF STORMS WILL AFFECT...
  RURAL WESTERN HENDRY COUNTY
  AND SURROUNDING COMMUNITIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 58 MPH AND
OR LARGE HAIL. FREQUENT TO EXCESSIVE LIGHTNING AND HEAVY RAINFALL IS
ALSO POSSIBLE. IF THE STORM APPROACHES YOUR LOCATION, SEEK SHELTER IN
AN ENCLOSED BUILDING ON THE LOWEST FLOOR AND STAY AWAY FROM WINDOWS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

&&

LAT...LON 2662 8129 2636 8116 2625 8145 2650 8157
      2656 8157
TIME...MOT...LOC 2248Z 059DEG 6KT 2655 8135 2636 8128

$$

AK
3 follow-up statements
940 
WWUS52 KMFL 022259
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
659 PM EDT MON JUL 2 2012

FLC021-051-022330-
/O.CON.KMFL.SV.W.0105.000000T0000Z-120702T2330Z/
HENDRY FL-COLLIER FL-
659 PM EDT MON JUL 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTH CENTRAL COLLIER AND CENTRAL HENDRY COUNTIES...

AT 654 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BUNKER HILL...MOVING WEST AT 10 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2654 8134 2654 8130 2653 8129 2633 8123
      2625 8145 2648 8156
TIME...MOT...LOC 2259Z 082DEG 12KT 2643 8137

$$

AK
556 
WWUS52 KMFL 022307
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
707 PM EDT MON JUL 2 2012

FLC051-022317-
/O.CAN.KMFL.SV.W.0105.000000T0000Z-120702T2330Z/
HENDRY FL-
707 PM EDT MON JUL 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENDRY COUNTY IS
CANCELLED...

LAT...LON 2652 8143 2652 8130 2640 8127 2632 8127
      2627 8138 2625 8145 2648 8156
TIME...MOT...LOC 2307Z 082DEG 12KT 2643 8140

$$

FLC021-022330-
/O.CON.KMFL.SV.W.0105.000000T0000Z-120702T2330Z/
COLLIER FL-
707 PM EDT MON JUL 2 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTH CENTRAL COLLIER COUNTY...

AT 703 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR BUNKER HILL...MOVING WEST AT 10 MPH.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.

LAT...LON 2652 8143 2652 8130 2640 8127 2632 8127
      2627 8138 2625 8145 2648 8156
TIME...MOT...LOC 2307Z 082DEG 12KT 2643 8140

$$

AK
808 
WWUS52 KMFL 022321
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EDT MON JUL 2 2012

FLC021-022331-
/O.EXP.KMFL.SV.W.0105.000000T0000Z-120702T2330Z/
COLLIER FL-
721 PM EDT MON JUL 2 2012

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL COLLIER COUNTY
WILL EXPIRE AT 730 PM EDT...

THUNDERSTORMS REMAIN IN THE AREA. FREQUENT LIGHTNING...GUSTY WINDS TO
45 MPH...VERY HEAVY RAINFALL AND SMALL HAIL ARE STILL POSSIBLE. STAY
TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST UPDATES.

LAT...LON 2652 8143 2652 8130 2640 8127 2632 8127
      2627 8138 2625 8145 2648 8156
TIME...MOT...LOC 2321Z 082DEG 12KT 2640 8142

$$

AK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:25 PM EDT, 2 hours 23 minutes earlier.

Area forecast discussion, Jul 2, 4:25 PM EDT, 2 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
425 PM EDT MON JUL 2 2012

.UPDATE...YOU CAN VISIBLY SEE HAZE OUTSIDE TODAY WHICH LOOKS TO BE
SAHARAN AIR (DUST ORIGINATING FROM THE SAHARAN DESERT OF AFRICA).
THIS ALONG WITH OUR UNSTABLE AIRMASS AND GOOD SEA BREEZE
CONVERGENCE COULD INVIGORATE CONVECTION THROUGH THIS EVENING.
THE MORNING MIAMI SOUNDING DOES SHOW A CAP AT AROUND 22K
FEET...BUT CELLS IN MARTIN COUNTY ARE HAVING NO TROUBLE GETTING
ABOVE THIS. ALSO, THERE DOES LOOK TO BE SOME UPPER LEVEL
DIVERGENCE. WATER VAPOR SHOWERS DIVERGENT FLOW ALOFT AROUND AN
UPPER RIDGE TO OUR NORTH AND AN UPPER LOW TO OUR SOUTHEAST. HRRR
SHOWS A LOT OF DEVELOPMENT INTERIOR OVER THE NEXT FEW HR.
INCREASED POPS THROUGH THIS EVENING WITH HIGHEST POPS INTERIOR.
ADDED THE POSSIBILITY OF SEVERE INTERIOR TO THE HAZARDOUS WEATHER
OUTLOOK. /GREGORIA

&&

.PREV DISCUSSION... /ISSUED 229 PM EDT MON JUL 2 2012/

SHORT TERM (TONIGHT-THURSDAY NIGHT)...
THE LATEST NUMERICAL GUIDANCE IS IN GOOD AGREEMENT THROUGH THE
MID-WEEK PERIOD AND INDICATES DEEP LAYER RIDGING REMAINING AS THE
MAIN SYNOPTIC FEATURE IN CONTROL OF THE LOCAL WEATHER. THE LOW-
LEVEL RIDGE AXIS IS FORECAST TO SHIFT TO THE NORTH...WHICH WILL
ALLOW THE LIGHT EASTERLY FLOW SOUTH OF THE RIDGE TO PREVAIL
ACROSS THE AREA. ALTHOUGH PLENTY OF MID/UPPER DRY AIR COMBINED
WITH DEEP LAYER RIDGING WILL TEND TO SUPPRESS ANY DEEP MOIST
CONVECTION FROM DEVELOPING OVER THE NEXT COUPLE OF
DAYS...AFTERNOON SEA BREEZES CONVERGING WILL KEEP THE RAIN CHANCES
IN THE FORECAST EACH DAY (MAINLY ISOLATED IN COVERAGE). THE BEST
CHANCE WILL REMAIN OVER THE INTERIOR AND GULF COAST EACH
AFTERNOON/EVENING WITH THE EASTERLY FLOW IN PLACE. TEMPERATURES
WILL REMAIN SLIGHT ABOVE AVERAGE EACH DAY WITH HIGHS REACHING THE
LOW TO MID 90S. HEAT INDICES MAY REACH THE 105 TO 108 DEGREE RANGE
OVER INLAND PORTIONS OF COLLIER COUNTY BY TUESDAY AND AROUND 100
DEGREES ACROSS MUCH OF SOUTH FLORIDA DURING THIS PERIOD. LATER
WEDNESDAY INTO THURSDAY...MODELS CONTINUE TO HINT AT INCREASING
PWAT VALUES AS A WEAK TROPICAL WAVE APPROACHES AND MOVES INTO THE
AREA. IF THIS VERIFIES...COULD SEE A PERIOD OR TWO WITH ENHANCED
SHOWER ACTIVITY.

LONG TERM (FRIDAY-SATURDAY)...
SLIGHTLY DRIER CONDITIONS MAY AGAIN RETURN TO THE LOCAL AREA BY
FRIDAY...HOWEVER, MOISTURE ASSOCIATED WITH ANOTHER WEAK TROPICAL
WAVE MAY SPREAD ACROSS SOUTH FLORIDA SATURDAY AND SUNDAY RESULTING
A FEW SHWRS/TSTMS DURING THE WEEKEND.

MARINE...
LIGHT EASTERLY WINDS WILL PERSIST THROUGH THE WEEK AS HIGH PRESSURE
REMAINS IN CONTROL. SLIGHTLY CHOPPIER CONDITIONS WILL REMAIN
POSSIBLE AROUND THE COASTAL LOCATIONS AND ACROSS THE BAY ASSOCIATED
WITH THE AFTERNOON SEA BREEZES. SLIGHTLY HIGHER RAIN CHANCES
POSSIBLE WEDNESDAY NIGHT THROUGH THURSDAY AS A WEAK TROPICAL WAVE
APPROACHES AND MOVES INTO THE AREA.

FIRE WEATHER...
NO CONCERNS AS RH VALUES REMAIN ABOVE CRITICAL LEVELS EACH DAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  76  89  78  88 / 20 20 10 20
FORT LAUDERDALE  78  92  79  89 / 10 20 10 30
MIAMI            78  91  79  90 / 20 20 10 30
NAPLES           74  89  75  92 / 20 20 10 30

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&

DISCUSSION/MARINE/FIRE...85/AG
AVIATION/RADAR...30/KOB
Hazardous weather outlook, Jul 2, 6:48 PM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
648 PM EDT MON JUL 2 2012

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
031100-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
648 PM EDT MON JUL 2 2012

...ISOLATED SEVERE THUNDERSTORMS POSSIBLE WESTERN INTERIOR THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL CONTINUE OVER WESTERN
INTERIOR SECTIONS OF SOUTH FLORIDA INTO THE EVENING HOURS, WHERE A
FEW STORMS COULD BECOME SEVERE, PRODUCING DAMAGING WINDS AND LARGE
HAIL. ISOLATED THUNDERSTORMS ARE POSSIBLE TOWARDS THE GULF COAST AND
THE REST OF THE INTERIOR THIS EVENING. FREQUENT LIGHTNING WILL ALSO
BE A CONCERN WITH THE THUNDERSTORMS. THE STORMS WILL CONTINUE INTO
EARLY THIS EVENING BEFORE DISSIPATING.

WIND: DAMAGING WINDS TO AROUND 60 MPH WILL BE POSSIBLE WITH THE
THUNDERSTORMS OVER GLADES, HENDRY AND COLLIER COUNTIES.

HAIL: LARGE HAIL WILL BE POSSIBLE WITH THE THUNDERSTORMS OVER
GLADES, HENDRY AND COLLIER COUNTIES.

FLOODING: MINOR URBAN FLOODING OR FLOODING OF LOW LYING AREAS WILL
BE POSSIBLE OVER GLADES, HENDRY AND COLLIER COUNTIES THIS EVENING.

RIP CURRENTS: THERE IS A SLIGHT RISK OF RIP CURRENTS AT THE
ATLANTIC BEACHES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED EACH
DAY. LOCALLY HEAVY RAINFALL, OCCASIONAL TO FREQUENT LIGHTNING
STRIKES, AND GUSTY WINDS ARE POSSIBLE.

THE RISK OF RIP CURRENTS WILL CONTINUE AT THE EAST COAST BEACHES
THROUGH MUCH OF THIS PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jul 2, 4:36 PM EDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
436 PM EDT MON JUL 2 2012

FLZ066-067-070-071-022115-
HENDRY FL INLAND BROWARD COUNTY FL INLAND COLLIER COUNTY FL INLAND
PALM BEACH COUNTY FL
436 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN BROWARD COUNTY
  SOUTHWESTERN PALM BEACH COUNTY
  SOUTHEASTERN HENDRY COUNTY
  EAST CENTRAL COLLIER COUNTY

* UNTIL 515 PM EDT

* AT 431 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTH OF ROTENBERGER WILDLIFE
  MANAGEMENT AREA...AND MOVING WEST AT 5 MPH.

* THE STORM WILL AFFECT...
  MICCOSUKEE SERVICE PLAZA...
  COLLIER/BROWARD LINE AND ALLIGATOR ALLEY...
  BIG CYPRESS SEMINOLE INDIAN RESERVATION...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2610 8106 2648 8111 2651 8063 2612 8055
TIME...MOT...LOC 2036Z 083DEG 8KT 2632 8084

AK
Special weather statement, Jul 2, 4:47 PM EDT, 2 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
447 PM EDT MON JUL 2 2012

FLZ067-068-022130-
INLAND PALM BEACH COUNTY FL METRO PALM BEACH COUNTY FL
447 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 530 PM EDT

* AT 444 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 10 MILES SOUTHEAST OF INDIANTOWN...AND MOVING
  SOUTH AT 10 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2671 8048 2696 8046 2696 8024 2696 8017
      2671 8013
TIME...MOT...LOC 2047Z 354DEG 9KT 2697 8032

AK
Special weather statement, Jul 2, 5:39 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
539 PM EDT MON JUL 2 2012

FLZ067-022215-
INLAND PALM BEACH COUNTY FL
539 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTH CENTRAL PALM BEACH COUNTY

* UNTIL 615 PM EDT

* AT 536 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 7 MILES SOUTHEAST OF CANAL POINT...AND MOVING
  SOUTHWEST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL CENTRAL PALM BEACH COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2658 8048 2671 8073 2696 8055 2689 8026
TIME...MOT...LOC 2139Z 028DEG 6KT 2680 8054

AK
Special weather statement, Jul 2, 5:45 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
545 PM EDT MON JUL 2 2012

FLZ063-066-022215-
GLADES FL HENDRY FL
545 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN GLADES COUNTY
  NORTHWESTERN HENDRY COUNTY

* UNTIL 615 PM EDT

* AT 540 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR LA BELLE...AND MOVING SOUTH AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHWESTERN HENDRY COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2688 8157 2690 8150 2665 8124 2655 8155
      2665 8157
TIME...MOT...LOC 2143Z 348DEG 5KT 2674 8147

AK
Special weather statement, Jul 2, 6:00 PM EDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
600 PM EDT MON JUL 2 2012

FLZ066-070-022230-
HENDRY FL INLAND COLLIER COUNTY FL
600 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WEST CENTRAL HENDRY COUNTY
  NORTH CENTRAL COLLIER COUNTY

* UNTIL 630 PM EDT

* AT 558 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM NEAR FELDA...AND MOVING SOUTH AT 5 MPH.

* THE STORM WILL AFFECT...
  FELDA...
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55
MPH...SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE
ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

LAT...LON 2643 8157 2669 8157 2673 8130 2639 8128
      2638 8159 2643 8159
TIME...MOT...LOC 2159Z 006DEG 6KT 2654 8144

AK
Special weather statement, Jul 2, 6:30 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
630 PM EDT MON JUL 2 2012

FLZ066-070-022315-
HENDRY FL INLAND COLLIER COUNTY FL
630 PM EDT MON JUL 2 2012

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN HENDRY COUNTY
  NORTH CENTRAL COLLIER COUNTY

* UNTIL 715 PM EDT

* AT 628 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  EAST OF FELDA TO HENDRY CORRECTIONAL I/A/P...AND MOVING WEST AT 10
  MPH.

* THE LINE OF STORMS WILL AFFECT...
  RURAL CENTRAL HENDRY COUNTY
  RURAL WESTERN HENDRY COUNTY
  AND SURROUNDING COMMUNITIES.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

LAT...LON 2671 8133 2626 8100 2612 8139 2650 8157
      2668 8157
TIME...MOT...LOC 2230Z 126DEG 7KT 2656 8133 2635 8122

AK

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 4:36 PM EDTSpecial Weather StatementMFLBroward39 min
Jul 2, 4:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jul 2, 4:53 PM EDTSevere Thunderstorm WarningMFLPalm Beach52 min
Jul 2, 5:39 PM EDTSpecial Weather StatementMFLPalm Beach36 min
Jul 2, 5:45 PM EDTSpecial Weather StatementMFLHendry30 min
Jul 2, 6:00 PM EDTSpecial Weather StatementMFLHendry30 min
Jul 2, 6:30 PM EDTSpecial Weather StatementMFLHendry45 min
Jul 2, 7:00 PM EDTSpecial Weather StatementMFLHendry30 min
Jul 2, 7:14 PM EDTSpecial Weather StatementMFLCollier31 min
Jul 2, 7:19 PM EDTSpecial Weather StatementMFLCollier41 min
Jul 2, 7:57 PM EDTSpecial Weather StatementMFLGlades33 min

Nearby

Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.